Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 17, 2011, 3:39 PM EDT for Troup County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 3:39 PM EDT (19:39 UTC)
- Expired
- Jun 17, 2011, 4:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
County Troup County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 576 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
563
WWUS82 KFFC 171939
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUN 17 2011
GAZ066-078-172030-
339 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HARRIS COUNTIES UNTIL 430 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HILLCREST THROUGH SOUTHWEST OF WEST
POINT...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP AND HARRIS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE STATE LINE PARK...ABBOTTSFORD...
PIEDMONT HEIGHTS...WARES CROSSROADS...LONG CANE...WARES CROSSROADS...
HILLCREST...WEST POINT...CANNONVILLE...HARRISONVILLE...LAGRANGE...
HOGANSVILLE...WHITESVILLE-PINE LAKE...SMITHS CROSSROAD...BAUGHS
CROSSROADS AND WEST POINT LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3316 8513 3319 8510 3317 8508 3322 8495
3322 8487 3287 8486 3271 8511 3278 8513
3282 8517 3283 8517 3284 8516 3287 8519
3313 8523
TIME...MOT...LOC 1939Z 249DEG 14KT 3314 8507 3305 8511
3282 8525
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 3:14 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 17, 3:14 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT FRI JUN 17 2011 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... IMMEDIATE CONCERN IS THE LINE OF THUNDERSTORMS MOVING INTO WEST CENTRAL GA FROM POLK COUNTY SOUTHWARD...ALL BEING DRIVEN BY A STRONG SHORT WAVE EMBEDDED WITHIN THE NW FLOW ALOFT. MAINLY LIGHT RAIN SHOWERS ARE NOTED OVER NORTH GA...SERVING TO STABILIZE THE AIR MASS THERE. HOWEVER...THE AIR MASS OVER WEST CENTRAL GA IS MODERATELY UNSTABLE WITH AMPLE SUNSHINE AND UPPER 60 DEWPOINTS PRODUCING 1500-2500 CAPE AND -5 TO -7 LI'S. MORNING SOUNDING SHOWS A MODERATELY STEEP LAPSE RATE IN THE LOW-MID LEVELS WHICH WOULD SUPPORT MODERATE UPDRAFTS... ALL SUGGESTING THE LINE OF THUNDERSTORMS MOVING IN FROM ALABAMA WILL HOLD TOGETHER...AND BRING AN ISOLATED SEVERE THREAT WHERE BOWING ALONG THE LINE IS NOTED. IN ADDITION TO THE LINE... ALSO EXPECT AN ISOLATED SEVERE THREAT FROM STORMS THAT DEVELOP OUT AHEAD OF THE LINE. SO FAR... THE STRONGER TO SEVERE STORMS IN ALABAMA HAVE BEEN MAINLY CONCENTRATED OVER THE FAR SOUTHERN PORTIONS OF THE LINE WHERE THE AIR MASS IS MORE UNSTABLE. THIS TREND WILL LIKELY CONTINUE INTO THE SW PORTIONS OF THE FORECAST AREA...ALL SUGGESTING THE MAIN THREAT FOR ISOLATED SEVERE STORMS WILL BE GENERALLY ALONG AND WEST OF A CARROLLTON TO MACON TO ABBEVILLE LINE. THE STRONG TO SEVERE THREAT WILL GREATLY DIMINISH BY 10 PM WITH LOSS OF DAYTIME HEATING AND UPPER SUPPORT MOVING EAST. OTHERWISE... EXPECT ADDITIONAL UPPER DISTURBANCES TO HOLD A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST ON SATURDAY...AND AT LEAST A SLIGHT CHANCE ON SUNDAY. HOWEVER THE SEVERE THREAT SHOULD BE MINIMAL. AS FOR TEMPS... HAVE LEANED CLOSER TO PERSISTENCE FOR LOWS AND THE WARMER MAV FOR HIGHS AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST BY SUNDAY. .LONG TERM /MONDAY THROUGH FRIDAY/... LONG RANGE MODELS CONTINUE TO SHOW UPPER RIDGING DOMINATING THE AREA BY MONDAY...AND PREVAILING TROUGH AT LEAST MID WEEK... WITH ONLY A SLIGHT CHANCE OF AFTERNOON/EVENING CONVECTION MAYBE IN THE NE GA MOUNTAINS WITH AID FROM HOT TEMPS AND OROGRAPHIC LIFT. THE RIDGE BEGINS TO SHIFT EAST OF THE STATE BY THURSDAY AS AN UPPER TROUGH DEEPENS OVER THE GREAT LAKES. WILL CONTINUE TO SHOW A SLIGHT CHANCE POP OVER MUCH OF THE FORECAST AREA FOR THURSDAY AND FRIDAY WITH INCREASING WEAKNESS ALOFT. ABOVE NORMAL TEMPS WILL CONTINUE WITH SOME AREAS APPROACHING THE CENTURY MARK BY MONDAY AND TUESDAY. && .AVIATION... /158 PM EDT FRI JUN 17 2011/ 18Z UPDATE... VFR EXPECTED THROUGH THE FORECAST PERIOD...WITH SOME SITES FALLING TO MVFR DUE TO HAZE/FOG OVERNIGHT. WINDS EXPECTED TO STAY GENERALLY WESTERLY...BUT CONVECTION IS EXPECTED THAT CAN CAUSE THAT TO DIFFER. TIMING OF PCPN ON BOTH RADAR AND ON THE HRRR MODEL LOOK TO AFFECT METRO ATL AROUND 18Z-21Z. CONVECTION EXPECTED TO AFFECT CSG AROUND 20Z AND MCN AROUND 21Z. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. PREFERRED HRRR SOLUTION...BUT IT WAS RUNNING AN HOUR EARLY ON PLACEMENT OF CURRENT CONVECTION. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 94 70 98 / 30 30 20 20 ATLANTA 72 94 74 93 / 30 30 20 10 BLAIRSVILLE 64 89 66 91 / 30 30 20 20 CARTERSVILLE 68 92 67 95 / 30 30 20 10 COLUMBUS 72 95 72 95 / 50 30 20 10 GAINESVILLE 69 93 71 94 / 30 30 20 20 MACON 71 95 71 96 / 40 30 20 10 ROME 68 92 68 97 / 30 30 20 10 PEACHTREE CITY 68 93 69 94 / 40 30 20 10 VIDALIA 72 94 72 97 / 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Jun 17, 5:56 AM EDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 556 AM EDT FRI JUN 17 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 556 AM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. .SYNOPSIS... WEAK UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE STATE FROM THE OHIO AND TENNESSEE RIVER VALLEYS...AND A WEAK FRONTAL BOUNDARY MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE OCCASIONAL LIGHTNING. SOME STRONG STORMS ARE POSSIBLE...WITH GUSTS TO 40 MPH AND PEA TO NICKEL SIZED HAIL. .DISCUSSION... A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE SOUTHEAST THROUGH THE WEEKEND. A WEAK FRONTAL BOUNDARY SITUATED ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT AS THE IMPULSE MOVES INTO THE STATE. THUS...MORE SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE NORTH OF A LINE FROM CARROLLTON...TO ATLANTA...TO ATHENS...AND MORE ISOLATED ACTIVITY SOUTH OF THIS LINE. ALTHOUGH ANY DEVELOPING STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...WITH CAPE VALUES BETWEEN 1000 AND 1500 J/KG AND LIFTED INDEX VALUES APPROACHING -4...SOME STRONG STORMS ARE POSSIBLE. GUSTY WINDS TO 40 MPH AND SMALL HAIL WILL BE THE PRIMARY HAZARDS WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 17, 2:59 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT FRI JUN 17 2011
GAZ030-041-042-052-171945-
259 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN POLK...CARROLL...HARALSON AND HEARD COUNTIES UNTIL 345 PM EDT...
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WEST OF CEDARTOWN THROUGH WEST OF
FRANKLIN...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS POLK...CARROLL...HARALSON AND HEARD COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ESOM HILL...
ETNA...TALLAPOOSA...FELTON...CEDARTOWN...ANTIOCH...BOWDON...
BUCHANAN...EPHESUS...BLACKJACK MOUNTAIN...MOUNT ZION...WACO...
FROLONA...TYUS AND BOWDON JUNCTION. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3408 8526 3410 8525 3410 8516 3408 8516
3409 8494 3408 8493 3396 8497 3395 8505
3382 8504 3379 8491 3372 8490 3344 8499
3343 8501 3339 8500 3327 8504 3325 8527
3408 8543
TIME...MOT...LOC 1859Z 265DEG 21KT 3405 8536 3386 8531
3332 8547Special weather statement, Jun 17, 2:59 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 259 PM EDT FRI JUN 17 2011 GAZ102-103-171930- 259 PM EDT FRI JUN 17 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WEBSTER AND STEWART COUNTIES UNTIL 330 PM EDT... AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KIMBROUGH...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WEBSTER AND STEWART COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TROUTMAN...KIMBROUGH...RICHLAND... WESTON...LEVERETTS...DUMAS...CENTERPOINT AND PRESTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3213 8444 3192 8446 3193 8477 3209 8479 TIME...MOT...LOC 1900Z 256DEG 11KT 3203 8467
Special weather statement, Jun 17, 3:24 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT FRI JUN 17 2011
GAZ080-091-092-172000-
324 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SCHLEY...MARION AND TAYLOR COUNTIES UNTIL 400 PM EDT...
AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PUTNAM...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SCHLEY...MARION AND TAYLOR COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DOYLE...PUTNAM...WALLS
CROSSING...ELLAVILLE...CONCORD AND MURRAYS CROSSROADS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3239 8435 3237 8433 3236 8426 3229 8426
3228 8423 3224 8422 3221 8420 3216 8444
3224 8450
TIME...MOT...LOC 1924Z 235DEG 12KT 3223 8441Special weather statement, Jun 17, 3:32 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT FRI JUN 17 2011
GAZ031-172015-
332 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN PAULDING COUNTY
UNTIL 415 PM EDT...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTHWEST OF YORKVILLE THROUGH SOUTH OF
UNION...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS PAULDING COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE UNION...YORKVILLE...NEW GEORGIA...
DALLAS...BROWNSVILLE...HIRAM...NEW HOPE...CROSS ROADS AND BURNT
HICKORY RIDGE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3395 8498 3408 8492 3408 8474 3395 8474
3394 8472 3379 8473 3377 8489 3382 8504
3390 8503 3391 8505 3395 8505
TIME...MOT...LOC 1931Z 252DEG 18KT 3401 8520 3386 8504
3372 8500Special weather statement, Jun 17, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUN 17 2011
GAZ066-078-172030-
339 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HARRIS COUNTIES UNTIL 430 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HILLCREST THROUGH SOUTHWEST OF WEST
POINT...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP AND HARRIS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE STATE LINE PARK...ABBOTTSFORD...
PIEDMONT HEIGHTS...WARES CROSSROADS...LONG CANE...WARES CROSSROADS...
HILLCREST...WEST POINT...CANNONVILLE...HARRISONVILLE...LAGRANGE...
HOGANSVILLE...WHITESVILLE-PINE LAKE...SMITHS CROSSROAD...BAUGHS
CROSSROADS AND WEST POINT LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3316 8513 3319 8510 3317 8508 3322 8495
3322 8487 3287 8486 3271 8511 3278 8513
3282 8517 3283 8517 3284 8516 3287 8519
3313 8523
TIME...MOT...LOC 1939Z 249DEG 14KT 3314 8507 3305 8511
3282 8525The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:14 PM EDT | Special Weather Statement | FFC | Houston | 46 min |
| Jun 16, 8:43 PM EDT | Special Weather Statement | FFC | Telfair | 47 min |
| Jun 16, 8:46 PM EDT | Special Weather Statement | FFC | Dodge | 44 min |
| Jun 16, 9:35 PM EDT | Special Weather Statement | FFC | Telfair | 55 min |
| Jun 17, 2:59 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard, Polk | 46 min |
| Jun 17, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 41 min |
| Jun 17, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson | 50 min |
| Jun 17, 3:24 PM EDT | Special Weather Statement | FFC | Schley | 36 min |
| Jun 17, 3:32 PM EDT | Special Weather Statement | FFC | Paulding | 43 min |
| Jun 17, 3:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| Jun 17, 3:53 PM EDT | Special Weather Statement | FFC | Cobb, Coweta, Douglas, Fayette, Fulton | 37 min |
| Jun 17, 4:02 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Muscogee | 43 min |
| Jun 17, 4:13 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 47 min |
| Jun 17, 4:15 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 30 min |
| Jun 17, 4:31 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Fulton, Henry, Pike and 2 more | 44 min |
| Jun 17, 4:43 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 32 min |
| Jun 17, 4:56 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 34 min |
| Jun 17, 4:57 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 48 min |
| Jun 17, 5:10 PM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Monroe, Peach and 1 more | 20 min |
| Jun 17, 5:25 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jasper, Jones, Peach, Putnam and 1 more | 50 min |
| Jun 17, 5:45 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Oconee, Walton | 30 min |
| Jun 17, 5:49 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Twiggs | 26 min |
| Jun 17, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 35 min |
| Jun 17, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 30 min |
| Jun 17, 6:21 PM EDT | Special Weather Statement | FFC | Baldwin, Putnam | 24 min |
| Jun 17, 6:35 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 25 min |
| Jun 17, 6:47 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Telfair, Wilkinson | 43 min |
| Jun 17, 7:01 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 44 min |
| Jun 17, 7:20 PM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Jefferson, Johnson, Taliaferro and 3 more | 25 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Oglethorpe, Taliaferro, Warren, Wilkes | 43 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.